Xtpara 650mg Tablet 10’s

20

Manufacturer

UNICHEM LABORATORIES LTD

Composition

PARACETAMOL-650MG

Pack Of

10 TABLETS

Category:

Description

About Xtpara 650mg Tablet 10’s

Xtpara 650mg Tablet 10’s belongs to the group of mild analgesics (pain killer), and antipyretic (fever-reducing agent) used to treat mild to moderate pain including headache, migraine, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain, and reducing fever. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in our body like prostaglandin.

Xtpara 650mg Tablet 10’s contains ‘Paracetamol’ which prevents the release of a natural chemical (prostaglandin), causing a sensation of pain, inflammation, and fever. Xtpara 650mg Tablet 10’s also has an antipyretic effect and can reduce body temperature in cases of fever. Xtpara 650mg Tablet 10’s works by resetting the temperature-regulating centre in the brain, thus decreasing temperature in fevers caused due to illness, chemotherapy, or other reasons.

Xtpara 650mg Tablet 10’s is available as an over-the-counter medication. However, it is always recommended to use it after consulting a doctor. The dose and duration of the medication depend on your condition and its severity. The common side effects of Xtpara 650mg Tablet 10’s include agitation, nervousness, and insomnia. Everyone needs not experience the above side effects as they vary depending on their health, underlying conditions, age, weight and gender. In case of any discomfort, speak with a doctor.

Before starting Xtpara 650mg Tablet 10’s, please inform your doctor if you have any known allergy to paracetamol, heart, kidney or liver problems, or persistent headaches. And also, if prescribed by your doctor, ask if the medication is safe to use during pregnancy and breastfeeding.

Uses of Xtpara 650mg Tablet 10’s

Fever, Pain relief

Directions for Use

Swallow the tablet whole with a glass of water before or after the meals. It is recommended to take a tablet after food to avoid any gastrointestinal irritation. Do not chew, crush, or break it. If you cannot swallow the tablet as a whole, you may break the pill into half and take both halves one at a time. Space the doses evenly, and take it at a fixed time for better results.

Storage

Store in a cool and dry place away from sunlight

Side Effects of Xtpara 650mg Tablet 10’s

Most of the side effects of Xtpara 650mg Tablet 10’s do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to a doctor. Some common side effects of Xtpara 650mg Tablet 10’s are liver damage, skin rashes, increased heartbeat, low platelets, and low white blood cells. Some may experience allergic skin reactions like peeling and blistering of the skin. Inform your doctor if you are allergic to paracetamol, or any other ingredients. Everyone may not experience these side-effects.

In-Depth Precautions and Warning

Drug Warning

Consult your doctor immediately, if you develop any allergic reactions such as skin rash, swelling of face/lips/tongue/throat, wheezing or shortness of breath. Do not take it if you have any known allergy to paracetamol. People with kidney diseases, liver disease, heart disease, allergic skin problems, or breathing problems should avoid taking Xtpara 650mg Tablet 10’s. People who are dehydrated for a long time should avoid intake of Xtpara 650mg Tablet 10’s. If you have a low sodium level in the body first consult with the doctor before intake of Xtpara 650mg Tablet 10’s. People who are heavy alcoholic drinkers (alcohol addict) should consult a doctor and avoid a Xtpara 650mg Tablet 10’s intake. Do not take Xtpara 650mg Tablet 10’s if you have persistent headache problem. Xtpara 650mg Tablet 10’s is not recommended for use in the children less than 2 months of age groups.

Safety Advice

ALCOHOL

CONSULT YOUR DOCTOR

Xtpara 650mg Tablet 10’s and alcohol when taken together increase the chance of liver damage. Thus not recommended to be taken with alcohol.

PREGNANCY

Safe to use during pregnancy at low doses however doctor’s consultation is recommended.

BREAST FEEDING

It should be used only on doctor’s consultation as paracetamol passes with mothers milk to the baby.

DRIVING

Safe to use before driving as it doesn’t affect awareness & muscle coordination.

LIVER

CONSULT YOUR DOCTOR

Paracetamol in higher doses can stop liver functioning thus should be used on the recommendation of doctors in patients with liver diseases.

KIDNEY

It should be used by kidney patients only if the doctor has prescribed it.

likeheartlaughterwowsadangry
0

Reviews

There are no reviews yet.

Be the first to review “Xtpara 650mg Tablet 10’s”

Your email address will not be published. Required fields are marked *